During the Wuhan pneumonia (novel coronavirus disease, COVID-19), there were reports of people in many countries developing blood clots after receiving the AZ vaccine. A few days ago, a British presenter suffered a splitting headache after the AZ vaccine, and her condition subsequently worsened, resulting in a blood clot and brain hemorrhage, and she unfortunately passed away.
According to the BBC, Lisa Shaw, a well-known female broadcaster, had a splitting headache one week after receiving the AZ vaccine for seven days, and her condition worsened a few days later, resulting in a blood clot and brain hemorrhage on Friday (28th).
According to Karen Dilks, the examiner, a temporary death certificate has been issued and the vaccination will be included in the investigation to find out what happened between the vaccination and her death, and to find out if the blood clot and brain hemorrhage were caused by the vaccine.
A distraught Charisa’s family said, “We are heartbroken that there will be a Charisa-shaped hole in our lives that will never be filled.”